Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 67, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 24, 2008, 1:46 AM CDT for 5 counties in Oklahoma. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2008, 1:46 AM CDT (06:46 UTC)
- Expired
- Apr 24, 2008, 7:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mayes County, OK, Nowata County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:00 AM CDT | FLASH FLOOD | Talala, OK | WATER RESCUE REQUIRED NEAR TALALA |
| Apr 24, 5:00 AM CDT | FLASH FLOOD | Tulsa, OK | TULSA ZOO CLOSED DUE TO FLOODING IN MOHAWK PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 194 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 6.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1327 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 240650
FFWTSA
OKC097-105-131-143-147-241245-
/O.NEW.KTSA.FF.W.0067.080424T0646Z-080424T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
146 AM CDT THU APR 24 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 745 AM CDT
* AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER THE WARNED AREA. RADAR
INDICATES OVER TWO INCHES OF RAIN HAS FALLEN IN SOME PLACES WITH
AN ADDITIONAL INCH OR TWO POSSIBLE EARLY THIS MORNING.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...TULSA...SPERRY...CATOOSA...OWASSO...VERDIGRIS...
INOLA...COLLINSVILLE...TIAWAH...VERA...CLAREMORE...OOLOGAH...
TALALA...FOYIL...WATOVA AND NOWATA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3680 9562 3614 9537 3611 9557 3617 9562
3617 9576 3606 9577 3594 9603 3608 9603
3610 9605 3618 9606 3618 9601 3631 9602
TIME...MOT...LOC 0646Z 213DEG 27KT 3614 9583
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 9:47 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 23, 9:47 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT WED APR 23 2008
.UPDATE...
CONVECTION THIS EVENING HAS BEEN MOST PREVALENT NORTH OF
INTERSTATE 40. WITH LOSS OF DAYTIME HEATING...SEVERE THREAT HAS
DECREASED ACROSS THE AREA. LARGE THUNDERSTORM COMPLEX THAT THE
MODELS HAD MOVING NORTHEAST ACROSS THE REGION HAS STAYED MAINLY
SOUTH OF THE RED RIVER. SOME SUBSIDENCE JUST NORTH OF THE MCS HAS
LIMITED CONVECTION IN THIS AREA. EXPECT THE MCS TO CONTINUE ON ITS
EASTWARD PATH /BELIEVE 00Z WRF IS STILL TOO FAR NORTH WITH THIS
FEATURE/...AND WITH LITTLE RAIN FROM EARLIER THIS EVENING...HAVE
DECIDED TO CANCEL THE FLASH FLOOD WATCH APPROXIMATELY SOUTH OF
INTERSTATE 40.
FURTHER NORTH...SHOWERS AND THUNDERSTORMS CONTINUE IN RESPONSE TO
THE STRENGTHENING LLJ. THIS ACTIVITY WILL CONTINUE DURING THE
NIGHT AND INTO THE MORNING HOURS...DEVELOPING INTO A SECONDARY
COMPLEX. ELEVATED INSTABILITY WILL BE SUFFICIENT FOR AN ISOLATED
HAIL OR WIND THREAT...THOUGH HEAVY RAINFALL AND FLASH FLOODING
WILL CONTINUE TO BE THE MAIN CONCERN. ADDITIONAL RAINFALL OF OVER
2 INCHES WILL BE POSSIBLE...WHICH WILL ONLY WORSEN THE ONGOING
FLASH FLOODING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
HAVE UPDATED QPF AND POP GRIDS TO REFLECT LATEST THINKING...AND
MADE MINOR ADJUSTMENTS TO THE REMAINDER OF THE FORECAST.
&&
.PREV DISCUSSION... /ISSUED 249 PM CDT WED APR 23 2008/
DISCUSSION...
SEVERE WEATHER AND HEAVY RAINFALL CONCERNS HIGHLIGHT THE FORECAST
OVER THE NEXT 24 HOURS.
A VERY MUDDLED SURFACE PATTERN EXISTS OVER THE SRN PLAINS...WITH A
WEAK STATIONARY FRONT NOTED NEAR THE RED RIVER AND A CONVECTIVELY
INDUCED BOUNDARY STRETCHED ACROSS SRN KS INTO SRN MO. THE BULK OF
THE CONVECTION HAS REMAINED TO OUR W AND N THROUGH
MID-AFTERNOON...BUT WE/RE BEGINNING TO SEE SCATTERED DEVELOPMENT
OVER ERN OK AND WRN AR WHERE THE ATMOSPHERE HAS BECOME QUITE UNSTABLE
AND UNCAPPED. AS SYNOPTIC-SCALE LIFT INCREASES AHEAD OF THE
APPROACHING MID-LEVEL SHORTWAVE (CURRENTLY MOVING INTO THE TX
PANHANDLE)...CONVECTION IS EXPECTED TO EXPAND IN COVERAGE ACROSS ERN
OK THIS EVENING. THIS ACTIVITY SHOULD BE MAINTAINED BY A
STRENGTHENING 40-50KT SLY/SWLY LOW-LEVEL JET...WITH CONVECTION
EVENTUALLY DEVELOPING INTO NW AR LATE THIS EVENING AND OVERNIGHT.
FORECAST CONVECTIVE PARAMETERS SUGGEST THAT THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL LATE THIS AFTERNOON AND INTO THE
EVENING...ALTHOUGH FOCUS MAY SHIFT TO MORE OF A HEAVY RAINFALL
SCENARIO OVERNIGHT. BOTH THE GFS AND NAM ARE SUFFERING FROM
CONVECTIVE FEEDBACK...WITH THE GFS CONSISTENT IN BLOWING UP A QPF
BULLSEYE OVER SE OK WHILE THE NAM IS FARTHER N ACROSS NE OK. THESE
FEEDBACK SIGNALS...HOWEVER...ARE OFTEN INDICATIVE OF THE POTENTIAL
FOR HEAVY RAINFALL...ESPECIALLY IF SEEN IN SUBSEQUENT RUNS. GIVEN
THE STRONG LOW-LEVEL JET AND GRADUALLY INCREASING PRECIPITABLE WATER
VALUES...WON/T BE SURPRISED TO SEE THE ACTIVITY DEVELOP INTO ONE OR
MORE MCS/S AND THEY TRACK ACROSS THE FORECAST AREA. HIGHEST FLASH
FLOOD POTENTIAL WILL BE ACROSS FAR NE OK AND NW AR WHERE FLASH FLOOD
GUIDANCE VALUES ARE THE LOWEST (AND HPC QPF GUIDANCE THE
HIGHEST)...BUT WENT AHEAD WITH A FLASH FLOOD WATCH FOR THE ENTIRE
AREA TONIGHT THROUGH THURSDAY MORNING GIVEN THE UNCERTAINTY WHERE
THE HEAVY RAINFALL WILL EVENTUALLY MATERIALIZE.
THUNDERSTORMS SHOULD BE EXITING NW AR BY MID-LATE MORNING ON
THURSDAY. DROPPED POPS DOWN TO SLIGHT CHANCE BY THE AFTERNOON...AS
THE ATMOSPHERE WILL LIKELY REMAIN CAPPED.
MODELS CONSISTENT WITH TIMING OF NEXT COLD FRONT...WHICH SHOULD
APPROACH THE REGION FRIDAY MORNING AND QUICKLY MOVE THROUGH BY
FRIDAY AFTERNOON. WOULD EXPECT CONVECTION TO DEVELOP NEAR THE
FRONTAL BOUNDARY...AND SEVERE WEATHER APPEARS POSSIBLE...ESPECIALLY
OVER SE OK/WRN AR WHERE BETTER MOISTURE WILL RESIDE.
EXTENDED...SATURDAY THROUGH WEDNESDAY
ECMWF/GFS IN GOOD AGREEMENT THAT BROAD CYCLONIC FLOW WILL DEVELOP
OVER MUCH THE PLAINS INTO THE OH/TN/MS RIVER VALLEYS OVER THE
WEEKEND. THIS WILL DRIVE A COLD FRONT ACROSS THE AREA SATURDAY NIGHT
INTO SUNDAY...WITH COOLER AND DRIER WEATHER EXPECTED FOR
SUNDAY/MONDAY. A WARMING TREND WILL ENSUE THROUGH THE MIDDLE OF NEXT
WEEK AS MID-LEVEL HEIGHTS RISE AND SLY FLOW RETURNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 82 66 75 / 80 30 20 30
FSM 64 81 63 74 / 80 60 10 50
MLC 66 82 66 75 / 60 20 10 40
BVO 61 81 63 73 / 80 30 20 30
FYV 59 77 61 71 / 90 70 10 50
BYV 62 75 62 70 / 90 80 10 50
MKO 63 80 65 74 / 90 50 10 40
MIO 59 80 64 71 / 80 50 20 40
F10 65 81 65 74 / 60 30 10 40
HHW 65 82 65 77 / 90 30 10 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ074.
AR...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020.
&&
SHORT TERM...12
LONG TERM....03Hazardous weather outlook, Apr 23, 9:58 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 958 PM CDT WED APR 23 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 957 PM CDT WED APR 23 2008 ...HEAVY RAIN AND FLASH FLOODING LIKELY TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS DURING THE OVERNIGHT HOURS. WITH A MOIST ATMOSPHERE IN PLACE...THIS COMPLEX OF STORMS WILL BRING HEAVY RAIN TO THE AREA. THE FLASH FLOODING THREAT WILL CONTINUE PRIMARILY NORTH OF INTERSTATE 40 DURING THE OVERNIGHT AND EARLY MORNING HOURS AS THESE STORMS WILL BE CAPABLE OF PRODUCING AN ADDITIONAL 2 OR MORE INCHES OF RAINFALL. SEE THE FLASH FLOOD WATCH /OKCFFATSA/ FOR ADDITIONAL INFORMATION. ELEVATED INSTABILITY WILL BE SUFFICIENT FOR AN ISOLATED THREAT OF LARGE HAIL AND STRONG WINDS. FURTHER SOUTH...THE NORTHERN EDGE OF A THUNDERSTORM COMPLEX IN NORTH TEXAS WILL AFFECT FAR SOUTHEAST OKLAHOMA. THERE WILL ALSO BE A LIMITED THREAT FOR SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WITH THIS ACTIVITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS WITH THE POTENTIAL OF HEAVY RAINFALL WILL LINGER INTO THURSDAY MORNING BEFORE DIMINISHING. THERE WILL BE A SMALL CHANCE OF ADDITIONAL THUNDERSTORMS THURSDAY AFTERNOON AND NIGHT... BUT BETTER CHANCES FOR THUNDERSTORMS AND SEVERE WEATHER WILL BE FRIDAY INTO FRIDAY EVENING AS A COLD FRONT MOVES ACROSS THE AREA. YET ANOTHER COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY NIGHT AND SUNDAY BRINGING ANOTHER CHANCE OF THUNDERSTORMS. EMERGENCY MANAGEMENT PLANNING STATEMENT... AN ACTIVE WEATHER PATTERN MAY LEAD TO MULTIPLE ACTIVATION PERIODS THROUGH THE WEEKEND. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND INFORMATION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 23, 8:38 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED APR 23 2008
OKZ061-240245-
ROGERS OK-
838 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
ROGERS
AT 838 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF CLAREMORE...MOVING NORTH AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CLAREMORE...VERDIGRIS...TIAWAH...
FOYIL...OOLOGAH...BUSHYHEAD...TALALA AND CHELSEA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3660 9536 3651 9539 3652 9542 3651 9543
3642 9542 3617 9552 3622 9578 3660 9576
TIME...MOT...LOC 0138Z 199DEG 22KT 3628 9563Special weather statement, Apr 23, 10:08 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1008 PM CDT WED APR 23 2008
ARZ011-240345-
MADISON AR-
1008 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN MADISON
AT 1008 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTH OF DUTTON...MOVING NORTH AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HARMONY...SAINT PAUL...
PETTIGREW...AURORA...KINGSTON...COMBS...BRASHEARS...DUTTON...
BOSTON...WITTER...MARBLE AND ALABAM.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3614 9354 3613 9354 3613 9352 3611 9344
3575 9364 3577 9369 3581 9385 3619 9371
TIME...MOT...LOC 0308Z 200DEG 23KT 3587 9370Local storm report, Apr 23, 10:35 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL TERLTON 36.19N 96.49W
04/23/2008 E0.75 INCH PAWNEE OK TRAINED SPOTTER
&&
DMJLocal storm report, Apr 23, 10:40 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 1 W DRUMRIGHT 35.99N 96.62W
04/23/2008 E1.75 INCH CREEK OK BROADCAST MEDIA
&&
DMJLocal storm report, Apr 23, 11:00 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM FLASH FLOOD WITTER 35.94N 93.68W
04/23/2008 MADISON AR LAW ENFORCEMENT
2 TO 3 INCHES OF WATER COVERING PRIMARY ROADS IN WITTER.
ADDITIONAL REPORTS OF FLOODING IN HINDSVILLE AND MUCH OF
THE SOUTHEAST PART OF THE COUNTY.
&&
NMMLocal storm report, Apr 23, 11:24 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 3 E STILWELL 35.81N 94.57W
04/23/2008 ADAIR OK LAW ENFORCEMENT
WATER OVER A BRIDGE ON EAST HWY 51
&&
NMMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:00 PM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Apr 23, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 56 min |
| Apr 23, 7:23 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 12 hr |
| Apr 23, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 75 min |
| Apr 23, 8:09 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 23, 8:38 PM CDT | Special Weather Statement | TSA | Rogers | 67 min |
| Apr 23, 8:40 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Apr 23, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 53 min |
| Apr 23, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 24, 6:16 AM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Apr 24, 6:26 AM CDT | Special Weather Statement | TSA | Pawnee | 34 min |
| Apr 24, 6:58 AM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Apr 24, 7:17 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 28 min |
| Apr 24, 7:20 AM CDT | Special Weather Statement | TSA | McIntosh | 55 min |
| Apr 24, 7:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 24, 7:32 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 23 min |
| Apr 24, 8:08 AM CDT | River Flood Warning | TSA | Creek | 16 hr |
| Apr 24, 8:08 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 30 hr |
| Apr 24, 8:08 AM CDT | River Flood Warning | TSA | Adair | 21 hr |
| Apr 24, 8:47 AM CDT | Special Weather Statement | TSA | Washington | 28 min |
| Apr 24, 9:55 AM CDT | River Flood Warning | TSA | Ottawa | 46 hr |
| Apr 24, 2:09 PM CDT | River Flood Warning | TSA | Cherokee | 18 hr |
| Apr 24, 2:14 PM CDT | River Flood Warning | TSA | Ottawa | 17 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.